# SDR ABXA9500796

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Belt
- Part number: 99115311
- Condition: Misdrilled
- Location: Fs 465
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND DURING REPLACEMENT OF WINDOW BELT PANEL, THAT THE UPPER AND LOWER AFT CORNER FASTENER HOLES HAD SHORT EDGE DISTANCE AT FS 465R.  REPAIRED WINDOW BELT PANEL IAW ABX REA D953-11822-MR.
